# SDR AALA20021520

- Difficulty date: October 9, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49471
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CUSP AND CUSP T-ANGLE BENT AT STATION 238 TO 240 LEFT SIDE.  CUT OUT DAMAGED AREA OF T-ANGLE AND CUSP AND REPAIRED PER AARD 53-00-00-02 AND ESO 80559 10-07-02.  (M)
